# SDR ASAA2022091839988

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 58,368 hours, 17,085 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250254020
- Condition: Loose
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA TASK CARD # N8420000, TOP LEFT T49.5 S4 CONNECTOR SOCKET RETAINER FOUND LOOSE. CJ10 HARNESS REQUIRES REPLACEMENT. GROUNDED - YES. REPLACED #1 ENGINE CJ10 HARNESS REF B737-800 AMM 73-21-06/401. FADEC SYSTEM TEST PASSED WITH NO FAULTS FOUND REF AMM TASK 73-21-00-700-802-F00.
